# SDR 07FDEA00140

- Difficulty date: January 19, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N433FE
- Make and model: Airbus A310-203
- Aircraft serial: 335
- Aircraft time: 44,031 hours, 20,127 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FLOORBOARDS FOR MOD E6-5320-7-5001 PT2, FWD PIT ROLLER TRACK 2R INBD SIDE OF TRACK (FLANGE) HAS 7 AREAS OF CORROSION AS MARKED BETWEEN FR 34 AND FR 38.2.  REMOVED CORROSION IAW A310 SRM 51-74-10.  FOUND TO BE OUT OF LIMITS IAW A310 SRM 53-10-15.  REMOVED AND REPLACED ROLLER TRACK IAW A310 SRM 51-72-10.
